Access count of this item: 91

Files in This Item:
File Description SizeFormat 
0990-22.pdf542.59 kBAdobe PDFView/Open
Title: An introduction to the piecewise algebraic curve
Authors: Wang, Renhong
Zhao, Guohui
Keywords: piecewise algebraic curve
spline function
conformality condition
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 196
End page: 205
MR Number: 1608751
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.